Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Should i be concerned if missed a dose of aspirin?

User rating for this question
Answered by
Practicing since : 1966
Answered : 4497 Questions
Take estrace 2mg 2x a day as precaution i also take an asprin a day. I just started last week and yeserday and today i forgot to take my asprin i just took it now. Is this ok ? I know i take it to prevent a blood clot but now i am scared since i missed it yesterday and then all day today ? I have no history of clotting but everyone at clinic takes it through anfertility trial to be safe .
Posted Wed, 18 Dec 2013 in General Health
Answered by Dr. Anantharamakrishnan 1 hour later
Brief Answer: Don't worry / can take the dose now Detailed Answer: Hi friend, Welcome to Health Care Magic Relax… Missing a dose of aspirin is not a thing of serious concern… It acts by permanent acetylation of the platelet enzymes and hence the effect lasts 10 to 20 days! If a dose forgotten, take the next dose, when you become aware – that is all! Keep an alarm to remind – they are available in Pharmacy / you can use your smart phone, computer and so on The treating doctor can suggest further based on his assessment of the situation. Discuss with your doctor, during your next appointment Good luck Take care Wishing all well God bless
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor